Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Affine complete ortholattices


Author: Dietmar Schweigert
Journal: Proc. Amer. Math. Soc. 67 (1977), 198-200
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0460196-X
MathSciNet review: 0460196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every finite orthomodular lattice is affine complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460196-X
Article copyright: © Copyright 1977 American Mathematical Society